MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 - LATER; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 - LATER; KNEE FEMORAL COMPONENT
Catalog Number 02.18.105LLRL
Health Effect - Clinical Code Pain (1994)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 december 2020: lot 1906794: (b)(4) items manufactured and released on 13-nov-2019.Expiration date: 2024-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional device involved: batch reviews performed on 04 december 2020: moto partial knee 02.18.If6.08.Llrl tibial insert fix s6 - lateral - 8mm (k183029) lot 1906756: (b)(4) items manufactured and released on 31-oct-2019.Expiration date: 2024-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Moto partial knee 02.18.Tf6.Rl tibial tray fix cemented s6 rl (k183029) lot 1906787: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, one month after primary surgery, reporting pain due to osteoporosis.The surgeon revised the femoral component, tibial tray, and insert.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S5 - LATER
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11017686
Report Number3005180920-2020-00939
Device Sequence Number3822899
Product Code HSX
UDI-Device Identifier07630040720694
UDI-Public07630040720694
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K183029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Catalogue Number02.18.105LLRL
Device Lot Number1906794
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;